EconPapers    
Economics at your fingertips  
 

On a nonolinear wave equation in unbounded domains

Carlos Frederico Vasconcellos

International Journal of Mathematics and Mathematical Sciences, 1988, vol. 11, 1-8

Abstract:

We study existence and uniqeness of the nonlinear wave equation ∂ 2 u ∂ t 2 + M ( x , ∫ | ∇ u ( x , t ) | 2 d x + ∫ | u ( x , t ) | 2 d x ) ( − Δ u + u ) = 0 in unbounded domains. The above model describes nonlinear wave phenomenon in non-homogeneous media. Our techniques ivolve fixed point arguments combined with the energy method.

Date: 1988
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/11/473020.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/11/473020.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:473020

DOI: 10.1155/S0161171288000390

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:473020